Norm-Constrained Least-Squares Solutions to the Matrix Equation
An-bao Xu and
Zhenyun Peng
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
An iterative method to compute the least-squares solutions of the matrix over the norm inequality constraint is proposed. For this method, without the error of calculation, a desired solution can be obtained with finitely iterative step. Numerical experiments are performed to illustrate the efficiency and real application of the algorithm.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/781276.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/781276.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:781276
DOI: 10.1155/2013/781276
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().